# SDR 4DPA2025011700001

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N244JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 38,827 hours, 32,803 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulted
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-AFTER TAKEOFF AT KHPN UPON REACHING 8000FT, THE RIGHT WINDSHIELD WIPER STARTED TO SLOWLY MOVE AND ROTATE ON ITS OWN WHILE THE CONTROLS WERE IN THE OFF POSITION. TO ATTEMPT TO RESET THE WIPER, WE ACTIVATED EACH OF THE WIPER CONTROL SETTINGS SWITCHING FROM LOW TO HIGH TO TIMER. THE WIPER DID NOT RESPOND TO OUR CONTROLS AND CONTINUED TO SLOWLY MOVE ON ITS OWN. DUE TO THE WIPER SPEED RESTRICTIONS WE DECIDED TO AIR RETURN BACK TO HPN. CORR ACTION MX PERFORMED WIPER CB RESET AND OPS CHECK WITH THE CREW OPS CHECK NORMAL. NO PREVIOUS HISTORY.
